# SDR MAS2001F00002

- Difficulty date: October 6, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Engine: Ge CF34*
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, THE CREW RECEIVED A PASSENGER DOOR OUTER HANDLE WARNING MESSAGE.  THE AIRCRAFT DIVERTED, WHERE ON CALL MAINTENANCE INSPECTED AND CHECKED THE DOOR HANDLE MECHANISM.  THEY OPERATED THE DOOR SEVERAL TIMES WITH NO WARNING MESSAGES AND THE AIRCRAFT RETURNED TO SERVICE.
